# SDR 2012FA0000472

- Difficulty date: June 28, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N900KR
- Make and model: Amd FALCON900
- Aircraft serial: 146
- Engine: Garrtt TFE7315BR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: BA4BA1006
- Part serial: 3001
- Condition: Noisy
- Location: Fuel System
- Part time: 32 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CRUISE, THE FUEL BOX VALVE MAKES AN UNUSUAL BUZZING NOISE WHICH CAN BE FELT IN THE CABIN.  FSA 900/28-00/01 ADDRESSES THIS ISSUE.  BEING THAT MFG IS UP TO A SERIES 1006 FROM THE 1002.  IT WOULD APPEAR THAT THE MFG IS STILL WORKING ON AN INHERENT DESIGN ISSUE.
